American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A64) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Gene Abrams and Jeremy Haefner. Picard groups and infinite matrix rings. Trans. Amer. Math. Soc. 350 (1998) 2737-2752. MR 1422591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Birge Zimmermann-Huisgen and Wolfgang Zimmermann. On the sparsity of representations of rings of pure global dimension zero . Trans. Amer. Math. Soc. 320 (1990) 695-711. MR 965304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lieven Le Bruyn and Claudio Procesi. Semisimple representations of quivers . Trans. Amer. Math. Soc. 317 (1990) 585-598. MR 958897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ernst Dieterich and Alfred Wiedemann. The Auslander-Reiten quiver of a simple curve singularity . Trans. Amer. Math. Soc. 294 (1986) 455-475. MR 825715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. R. Fuller and B. Zimmermann-Huisgen. On the generalized Nakayama conjecture and the Cartan determinant problem . Trans. Amer. Math. Soc. 294 (1986) 679-691. MR 825739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Maurice Auslander and Idun Reiten. McKay quivers and extended Dynkin diagrams . Trans. Amer. Math. Soc. 293 (1986) 293-301. MR 814923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Maurice Auslander. Rational singularities and almost split sequences . Trans. Amer. Math. Soc. 293 (1986) 511-531. MR 816307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. Abeasis. Codimension $1$ orbits and semi-invariants for the representations of an equioriented graph of type $D\sb{n}$ . Trans. Amer. Math. Soc. 286 (1984) 91-123. MR 756033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christine Riedtmann. On stable blocks of Auslander-algebras . Trans. Amer. Math. Soc. 283 (1984) 485-505. MR 737881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Abeasis. Codimension $1$ orbits and semi-invariants for the representations of an oriented graph of type $\mathcal{A}_n$ . Trans. Amer. Math. Soc. 282 (1984) 463-485. MR 732101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. B. Howlett and G. I. Lehrer. Representations of generic algebras and finite groups of Lie type . Trans. Amer. Math. Soc. 280 (1983) 753-779. MR 716849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. Rohnes and S. O. Smalø. Nakayama algebras and graded trees . Trans. Amer. Math. Soc. 279 (1983) 249-256. MR 704614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ibrahim Assem and Oscar Roldán. Gradings of ${\bf B}\sb{n}$ and ${\bf C}\sb{n}$ of finite representation type . Trans. Amer. Math. Soc. 279 (1983) 589-609. MR 709570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edward L. Green. Graphs with relations, coverings and group-graded algebras . Trans. Amer. Math. Soc. 279 (1983) 297-310. MR 704617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. M. Zelmanowitz. The structure of rings with faithful nonsingular modules . Trans. Amer. Math. Soc. 278 (1983) 347-359. MR 697079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. Zacharia. The preprojective partition for hereditary Artin algebras . Trans. Amer. Math. Soc. 274 (1982) 327-343. MR 670936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dieter Happel and Claus Michael Ringel. Tilted algebras . Trans. Amer. Math. Soc. 274 (1982) 399-443. MR 675063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. Auslander and S. O. Smalø. Lattices over orders: finitely presented functors and preprojective partitions . Trans. Amer. Math. Soc. 273 (1982) 433-446. MR 667155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Peter Landrock and Gerhard O. Michler. Principal $2$-blocks of the simple groups of Ree type . Trans. Amer. Math. Soc. 260 (1980) 83-111. MR 570780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Maurice Auslander, María Inés Platzeck and Idun Reiten. Coxeter functors without diagrams . Trans. Amer. Math. Soc. 250 (1979) 1-46. MR 530043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] María Inés Platzeck. Representation theory of algebras stably equivalent to an hereditary Artin algebra . Trans. Amer. Math. Soc. 238 (1978) 89-128. MR 0480635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Edgar G. Goodaire. The centralizer of a Cartan subalgebra of a Jordan algebra . Trans. Amer. Math. Soc. 235 (1978) 314-322. MR 0460384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] George M. Bergman. Coproducts and some universal ring constructions . Trans. Amer. Math. Soc. 200 (1974) 33-88. MR 0357503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] George M. Bergman. Modules over coproducts of rings . Trans. Amer. Math. Soc. 200 (1974) 1-32. MR 0357502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bart Rice. Modules over quadratic and quaternion rings and transformations of quadratic forms . Trans. Amer. Math. Soc. 197 (1974) 75-86. MR 0344277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jacques Lewin. A matrix representation for associative algebras. II . Trans. Amer. Math. Soc. 188 (1974) 309-317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jacques Lewin. A matrix representation for associative algebras. I . Trans. Amer. Math. Soc. 188 (1974) 293-308. MR 0338081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] K. R. Goodearl. Triangular representations of splitting rings . Trans. Amer. Math. Soc. 185 (1973) 271-285. MR 0325697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Wolfgang Liebert. Endomorphism rings of reduced torsion-free modules over complete discrete valuation rings . Trans. Amer. Math. Soc. 169 (1972) 347-363. MR 0306268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] John Dauns. Simple modules and centralizers . Trans. Amer. Math. Soc. 166 (1972) 457-477. MR 0294387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1